This Is A Custom Widget

This Sliding Bar can be switched on or off in theme options, and can take any widget you throw at it or even fill it with your custom HTML Code. Its perfect for grabbing the attention of your viewers. Choose between 1, 2, 3 or 4 columns, set the background color, widget divider color, activate transparency, a top border or fully disable it on desktop and mobile.

This Is A Custom Widget

This Sliding Bar can be switched on or off in theme options, and can take any widget you throw at it or even fill it with your custom HTML Code. Its perfect for grabbing the attention of your viewers. Choose between 1, 2, 3 or 4 columns, set the background color, widget divider color, activate transparency, a top border or fully disable it on desktop and mobile.

Highly unique network descriptors based on the roots of the permanental polynomial

/Highly unique network descriptors based on the roots of the permanental polynomial

Highly unique network descriptors based on the roots of the permanental polynomial

by M. Dehmer, F. Emmert-Streib, B. Hu, Y. Shi, M. Stefu, S. Tripathi
Reference:
Highly unique network descriptors based on the roots of the permanental polynomial (M. Dehmer, F. Emmert-Streib, B. Hu, Y. Shi, M. Stefu, S. Tripathi), In Information Sciences, volume 408, 2017. ()
Bibtex Entry:
@article{em_jMayDehmer2017176,
title = "Highly unique network descriptors based on the roots of the permanental polynomial ",
journal = "Information Sciences ",
volume = "408",
number = "",
pages = "176 - 181",
year = "2017",
note = "",
issn = "0020-0255",
doi = "https://doi.org/10.1016/j.ins.2017.04.041",
url = "http://www.sciencedirect.com/science/article/pii/S0020025517306965",
author = "Dehmer, M. and Emmert-Streib, F. and Hu, B. and Shi, Y. and Stefu, M. and Tripathi, S.",
keywords = "Quantitative graph theory",
keywords = "Networks",
keywords = "Statistics",
keywords = "Graphs",
keywords = "Data science "
}

By | 2017-09-06T11:51:21+00:00 September 6th, 2017|Comments Off on Highly unique network descriptors based on the roots of the permanental polynomial

About the Author: